# SDR UIEA200800342

- Difficulty date: November 21, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 101,539 hours, 20,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PREVIOUS REPAIR ON UPPER WING SURFACE L/E PANEL AN AREA OF 6.0 BY 38.0 INCHES IS DELAMINATED AT ILES 522.06 AND 7.5 INCHES FROM PANEL FRONT EDGE.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 18, SHEETS 2, 5 AND SRM 51-40-12. REF. ATLAS AIR EO 4757A467.
